Greetings to my Gay Brothers & Sisters,
I am curious to see if anyone has attended the camping weekend for the GLBTQIA who are POZ set in Texas? I am planning on attending this coming year with a friend. If you have attended, I would love to hear your experience and maybe what goes on. If you know of more gatherings\ workshops\ conferences near Arizona, please let me know and hope I can attend if it revolves around the GLBTQIA or Healthy POZ living and lifestyle. Thank you.
Advocates are sounding alarms after the Trump administration on Monday unveiled a proposal that, if implemented, would lower the number of HIV drugs available to Medicare recipients beginning in 2020.
The proposal, which also reduces the drugs available to people with cancer, depression, and other health conditions, is being framed by the Trump administration as a cost-cutting initiative by creating leverage for Medicare-contracted insurance companies in… read more
myHIVteam thinks 3000 characters is a limit on this Q&A page.. so if you want to read the ground-breaking story details, here they are:
I have Stage 3 Chronic Kidney Disease. It came to light in 2008 when I had a battle with kidney stones and had surgery. Right now I'm stable with the meds and diet, but get very anxious every appointment with my kidney doctor afraid I have crossed over into Stage 4 and dialysis. Wondering if anyone has kidney issues from HIV or medications. Just want you to know you have support if you do.
Aloha, This is for our male population on here who are HIV+ and may be experiencing the same problem. Well I need help getting it up and staying erect, I requested a refill of my Sildenafil with my FP today I have heart disease, I seem to have lost my erection over the last few months, been busy with work and always tired just no interest in sex, my husband said we should try taking the medication again and maybe it would change how we feel about each other, we both… read more
Sometimes I feel like doing something crazy just to feel if am still alive inside,like doing triple jumps / somersaults or screaming,or just running at a high speed and laughing uncontrollably... Guess what? t no matter what I do that empty feeling never goes away.. So disheartening
Anyone experience dental issues, such as cavities, loss of, or soft enamel and/or gum erosion as an adverse effect of their HIV meds, Atripla, specifically? I've been taking Atripla since it became available, 10+ yrs ago, and I'm having these dental issues, despite taking care of my teeth. My dentist thinks it's from the meds causing dry mouth, so that bacteria thrives in the mouth, softening enamel at the gumline, creating a good environment for… read more
Have used Klonopin 1 mg at night before for sleep and 1/2 during the day as needed I am see my new psychiatrist Wednesday and will ask her, I checked it with my current medicines and they say the dose will be adjusted according to how it is eliminated in my system.
We never share your personal information with anyone.Continue with Facebook Sign up with your email